Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 57, NWS Louisville, KY

May 1, 2016Franklin County, Henry County, Oldham County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 1, 2016, 3:34 PM EDT for Franklin County, Henry County, Oldham County, Kentucky. It was in force for 26 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2016, 3:34 PM EDT (19:34 UTC)
Expired
May 1, 2016, 4:00 PM EDT
In force
26 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Franklin County, KY, Henry County, KY, Oldham County, KY

The radar

The Louisville radar (KLVX), 96 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 3:35 PM EDTHAIL 12 Nne La Grange, KY
May 1, 3:38 PM EDTTSTM WND DMGLa Grange, KYLARGE TREES DOWN ALONG I-71 NEAR LA GRANGE
May 1, 3:38 PM EDTTSTM WND DMGLa Grange, KYTREES AND POWER LINES REPORTED DOWN NEAR KENTUCKY AVENUE IN LA GRANGE.
May 1, 3:50 PM EDTTSTM WND DMGSmithfield, KYMANY TREES DOWN...LARGE BARN BLOWN OVER...BARNS WITH ROOF DAMAGE...SHINGLES MISSING FROM A HOME...SMALL METAL OUTBUILDING BLOWN OVER
May 1, 3:54 PM EDTTSTM WND DMGEminence, KYLARGE TREE DOWN IN EMINENCE
May 1, 3:54 PM EDTTSTM WND DMGEminence, KYLARGE TREE DOWN OVER CASTLE HIGHWAY
May 1, 3:55 PM EDTTSTM WND DMG2 S New Castle, KYBARN DOWN
May 1, 3:58 PM EDTHAIL 1.5Eminence, KY
May 1, 4:05 PM EDTHAIL 1Bethlehem, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 2:36 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

666 
WUUS53 KLMK 011934
SVRLMK
KYC073-103-185-012000-
/O.NEW.KLMK.SV.W.0057.160501T1934Z-160501T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
334 PM EDT SUN MAY 1 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HENRY COUNTY IN CENTRAL KENTUCKY...
  NORTHEASTERN OLDHAM COUNTY IN CENTRAL KENTUCKY...
  NORTH CENTRAL FRANKLIN COUNTY IN CENTRAL KENTUCKY...

* UNTIL 400 PM EDT

* AT 333 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LA GRANGE...
  MOVING EAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  LA GRANGE...NEW CASTLE...PENDLETON...EMINENCE...PLEASUREVILLE...
  SMITHFIELD...ORVILLE...BALLARDSVILLE...GEST AND TARASCON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR A BODY OF WATER...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. 

&&

LAT...LON 3849 8499 3847 8495 3844 8496 3843 8496
      3843 8494 3846 8493 3846 8492 3845 8491
      3844 8493 3842 8488 3838 8490 3836 8484
      3833 8484 3836 8526 3835 8529 3835 8543
      3849 8539 3850 8502 3851 8498
TIME...MOT...LOC 1933Z 272DEG 29KT 3842 8541 

HAIL...1.50IN
WIND...<50MPH
 
$$
JDG
1 follow-up statement
552 
WWUS53 KLMK 011954
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
354 PM EDT SUN MAY 1 2016

KYC185-012002-
/O.CAN.KLMK.SV.W.0057.000000T0000Z-160501T2000Z/
OLDHAM KY-
354 PM EDT SUN MAY 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OLDHAM COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
CENTRAL KENTUCKY.

LAT...LON 3849 8499 3847 8495 3844 8496 3843 8496
      3843 8494 3846 8493 3846 8492 3845 8491
      3844 8493 3842 8488 3838 8490 3836 8484
      3833 8484 3836 8526 3837 8526 3849 8527
      3850 8502 3851 8498
TIME...MOT...LOC 1952Z 272DEG 29KT 3841 8521 

$$

KYC073-103-012000-
/O.CON.KLMK.SV.W.0057.000000T0000Z-160501T2000Z/
HENRY KY-FRANKLIN KY-
354 PM EDT SUN MAY 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR HENRY AND NORTH CENTRAL FRANKLIN COUNTIES...

AT 352 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW CASTLE...
MOVING EAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT HAIL DAMAGE TO ROOFS...SIDING...WINDOWS...AND
         VEHICLES. EXPECT WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...EMINENCE...PLEASUREVILLE...SMITHFIELD...ORVILLE...GEST...
FRANKLINTON...FALLIS...BELLVIEW AND BETHLEHEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR A BODY OF WATER...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. 

&&

LAT...LON 3849 8499 3847 8495 3844 8496 3843 8496
      3843 8494 3846 8493 3846 8492 3845 8491
      3844 8493 3842 8488 3838 8490 3836 8484
      3833 8484 3836 8526 3837 8526 3849 8527
      3850 8502 3851 8498
TIME...MOT...LOC 1952Z 272DEG 29KT 3841 8521 

HAIL...1.50IN
WIND...60MPH
 
$$
JDG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:08 PM EDT, 26 minutes earlier.

Area forecast discussion, May 1, 3:08 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
308 PM EDT SUN MAY 1 2016

.SHORT TERM (Now through Tuesday Night)...
Issued at 305 PM EDT Sun May 1 2016

...Severe Storms Ongoing this Afternoon...

The synoptic pattern early this afternoon features broad southwest
flow across the Ohio Valley.  A dampening trough was moving through
portions of the Midwest, interacting with a surface front located
across portions west-central KY northeast into portions of southern
Ohio.

Strong to severe thunderstorms have developed along residual outflow
boundaries and along the surface front this afternoon. Dewpoints in
the low to mid 60s coupled with temperatures rising into the low 80s
has resulted in MLCAPE values in excess of 1500 J/kg.  Deep layer
shear around 50 knots is contributing to long, straight hodographs
which will favor supercells (possibly splitting) and a few multicell
clusters.  Main threat will be hail with wet bulb zeros around 9-10k
feet, but given dry air around 700mb some dry air entrainment into
downdrafts may lead to localized damaging winds as well.

Convection should wind down in coverage tonight as instability wanes
and the front pushes east/southeast.  However, this front will stall
just to the south of the region tonight.  Yet another PV anomaly
will eject out of the Southwest and will ride up along the front
Monday afternoon into Monday evening, which will result in renewed
showers and a few thunderstorms mainly across the southeastern half
of the LMK CWA. It appears much of the region will be on the cool
side of the boundary, so severe weather is not anticipated.  Highs
will be cooler on the north side of the boundary with temperatures
in the 60s to lower 70s.

The trough will deepen across the eastern CONUS on Tuesday,
spreading its trough axis through the region Tuesday afternoon.
There won't be much low-level moisture to work with, but think lift
will be sufficient to squeeze out a few very light showers Tuesday
afternoon.  Temperatures will be even cooler in the northwesterly
flow, with temperatures only expected to make it into the mid 60s.

.LONG TERM (Wednesday through Saturday)...
Issued at 249 PM EDT Sun May 1 2016

A deep upper trof is still expected to dig into the eastern half of
the United States for the second half of the work week, followed by
ridging building in from the Plains for most of the weekend.

A surface cold front will come in from the north Wednesday, pushing
off to the south and east Wednesday night. There is some wind energy
with this system but very little instability as we only get into the
60s for highs that afternoon. Precipitable numbers aren't all that
great either. So, at this time it just looks like showery weather
with maybe a few rumbles of thunder. A few CAA showers may also
linger behind the front in the Blue Grass on Thursday.

Canadian high pressure dropping to the southeast along with rising
heights aloft will lead to pleasant weather for late this week and
into the weekend. Can't rule out a few showers generally along and
east of I-75 closer to the upper trof, but coverage should be low.

The upper trof will bring downright chilly temperatures with lows
Thursday morning and Friday morning well down into the 40s. Folks in
the Blue Grass may see readings not get out of the 50s on Thursday.
A warming trend will then ensue as the Plains ridging moves in, with
afternoon temperatures back up near 80 by Sunday.

&&

.AVIATION (18Z TAF Update)...
Updated at 1241 PM EDT Sun May 1 2016

Confidence is growing that a cluster of thunderstorms will develop
just west of SDF over the next hour or two and move east into LEX
later this afternoon.  Have timed this window out with a TEMPO
group, but will go prevailing once the storms begin to develop.
Expect IFR vsbys, gusty and variable winds, along with possibly some
hail with these storms.  Confidence in convective coverage is not as
high at BWG, but still think a storm or two may impact the terminal
this afternoon.  Outside of any storms, cigs should continue to mix
out to VFR with winds turning more to the WSW at 5-10 knots.

Convection will clear out tonight leaving VFR conditions.  There may
be some low stratus development especially at LEX, but not high
enough confidence to include at this time.  Additional showers will
move in from the southwest late in the period at BWG and into the
planning period at SDF.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........KJD
Long Term.........13
Aviation..........KJD
Hazardous weather outlook, May 1, 3:20 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
320 PM EDT SUN MAY 1 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-021930-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
320 PM EDT SUN MAY 1 2016 /220 PM CDT SUN MAY 1 2016/

...SEVERE THUNDERSTORM WATCH 133 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

AN APPROACHING AREA OF LOW PRESSURE WILL CONTINUE TO SPARK
THUNDERSTORMS THROUGH THIS EVENING. MAIN THREATS WILL BE LARGE
HAIL AND LOCALLY DAMAGING WINDS. HEAVY RAINFALL WILL ALSO BE
POSSIBLE...WHICH MAY LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A FEW THUNDERSTORMS WILL BE POSSIBLE MONDAY. BRIEF HEAVY RAINFALL
AND DANGEROUS LIGHTNING WILL ACCOMPANY ANY STORM THAT DEVELOPS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY DAMAGING WINDS...HAIL...OR
FLOODING TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KD

In the hours before

Special weather statement, May 1, 2:31 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
231 PM EDT SUN MAY 1 2016

INZ077-084-090>092-011915-
WASHINGTON-CRAWFORD-FLOYD-CLARK-HARRISON-
231 PM EDT SUN MAY 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HARRISON...FLOYD...EAST
CENTRAL CRAWFORD...SOUTHEASTERN WASHINGTON AND SOUTHWESTERN CLARK
COUNTIES...

AT 229 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEAVENWORTH...MOVING
NORTHEAST AT 40 MPH.

HALF INCH HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JEFFERSONVILLE...NEW ALBANY...CORYDON...NEW PROVIDENCE TOWN...
CLARKSVILLE...GALENA...NEW PEKIN...PALMYRA...BORDEN AND GREENVILLE.

IF YOU ARE ON OR NEAR A BODY OF WATER...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE.

LAT...LON 3858 8600 3828 8571 3827 8575 3829 8578
      3828 8582 3827 8583 3825 8584 3815 8628
      3821 8637
TIME...MOT...LOC 1829Z 240DEG 49KT 3822 8625

JDG
Special weather statement, May 1, 2:36 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
136 PM CDT SUN MAY 1 2016

KYZ023-024-026-011915-
OHIO-HANCOCK-BRECKINRIDGE-
136 PM CDT SUN MAY 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OHIO...BRECKINRIDGE
AND SOUTHEASTERN HANCOCK COUNTIES...

AT 134 PM CDT...A STRONG THUNDERSTORM WAS NEAR WHITESVILLE...MOVING
NORTHEAST AT 30 MPH.

HALF INCH HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HARDINSBURG...WEBSTER...IRVINGTON...CLOVERPORT...FORDSVILLE...WOODROW...
CLIFTON MILLS...ARRINGTON CORNER...ROSETTA AND ASKIN.

IF YOU ARE ON OR NEAR A BODY OF WATER...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE.

LAT...LON 3767 8682 3771 8687 3774 8682 3779 8682
      3781 8683 3786 8666 3784 8666 3784 8663
      3786 8660 3788 8660 3796 8636 3780 8615
      3778 8616 3756 8686 3764 8689
TIME...MOT...LOC 1834Z 241DEG 28KT 3773 8680

JDG
Special weather statement, May 1, 2:55 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
255 PM EDT SUN MAY 1 2016

KYZ029-038-039-045-046-011930-
WASHINGTON-SPENCER-NELSON-BULLITT-ANDERSON-
255 PM EDT SUN MAY 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WASHINGTON...
SOUTHEASTERN SPENCER...NORTHERN NELSON...SOUTHEASTERN BULLITT AND
SOUTHWESTERN ANDERSON COUNTIES...

AT 255 PM EDT...A STRONG THUNDERSTORM WAS NEAR BARDSTOWN...MOVING
EAST AT 30 MPH.

HALF INCH HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BARDSTOWN...BLOOMFIELD...LENORE...DRYDOCK...KLONDYKE...CLERMONT...VAN
BUREN...SCUFFLETOWN...CHAPLIN AND ANDERSON CITY.

LAT...LON 3785 8506 3784 8570 3794 8566 3804 8498
TIME...MOT...LOC 1855Z 252DEG 23KT 3790 8546

JDG
Local storm report, May 1, 3:15 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 PM EDT SUN MAY 1 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             CHARLESTOWN             38.45N 85.67W
05/01/2016  E1.00 INCH       CLARK              IN   TRAINED SPOTTER

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, May 1, 3:18 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM EDT SUN MAY 1 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             MEMPHIS                 38.48N 85.77W
05/01/2016  E0.88 INCH       CLARK              IN   PUBLIC

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, May 1, 3:26 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
326 PM EDT SUN MAY 1 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     HAIL             2 SE CHARLESTOWN        38.43N 85.64W
05/01/2016  E1.00 INCH       CLARK              IN   TRAINED SPOTTER

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 1:42 AM EDTSpecial Weather StatementLMKCumberland33 min
May 1, 2:01 AM EDTSpecial Weather StatementLMKRussell29 min
May 1, 2:09 AM EDTSevere Thunderstorm WarningLMKClinton, Russell36 min
May 1, 2:41 AM EDTSpecial Weather StatementLMKCumberland34 min
May 1, 2:36 PM EDTSpecial Weather StatementLMKBreckinridge39 min
May 1, 2:45 PM EDTSevere Thunderstorm WarningLMKOldham, Trimble30 min
May 1, 2:55 PM EDTSpecial Weather StatementLMKSpencer35 min
May 1, 3:09 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble36 min
May 1, 3:43 PM EDTSpecial Weather StatementLMKAnderson32 min
May 1, 3:49 PM EDTSevere Thunderstorm WarningLMKFranklin, Scott, Shelby41 min
May 1, 3:50 PM EDTSpecial Weather StatementLMKHardin25 min
May 1, 3:53 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Washington, Woodford37 min
May 1, 4:00 PM EDTSevere Thunderstorm WarningLMKFranklin, Jefferson, Oldham, Shelby30 min
May 1, 4:03 PM EDTSevere Thunderstorm WarningLMKFranklin, Henry27 min
May 1, 4:15 PM EDTSevere Thunderstorm WarningLMKFayette, Jessamine, Madison, Mercer, Woodford45 min
May 1, 4:37 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott38 min
May 1, 4:45 PM EDTFlash Flood WarningLMKBourbon, Harrison, Nicholas, Scott3 hr
May 1, 4:48 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Madison42 min
May 1, 4:56 PM EDTSevere Thunderstorm WarningLMKOldham, Trimble49 min
May 1, 5:13 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.